Cookies?
Library Header Image
LSE Research Online LSE Library Services

The Markov chain market

Norberg, Ragnar (2003) The Markov chain market. Astin Bulletin, 33 (2). pp. 265-287. ISSN 0515-0361

Full text not available from this repository.

Abstract

We consider a financial market driven by a continuous time homogeneous Markov chain. Conditions for absence of arbitrage and for completeness are spelled out, non-arbitrage pricing of derivatives is discussed, and details are worked out for some cases. Closed form expressions are obtained for interest rate derivatives. Computations typically amount to solving a set of first order partial differential equations. An excursion into risk minimization in the incomplete case illustrates the matrix techniques that are instrumental in the model.

Item Type: Article
Official URL: http://poj.peeters-leuven.be/content.php?url=journ...
Additional Information: © 2003 Peeters
Library of Congress subject classification: H Social Sciences > HG Finance
Q Science > QA Mathematics
Sets: Departments > Statistics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 10 Jul 2008 13:43
URL: http://eprints.lse.ac.uk/13137/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only